# SDR SIMA200505601

- Difficulty date: February 19, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N703MR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145173
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178005
- Condition: Corroded
- Location: Fuselage
- Part time: 11,871 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THE SERVICE DOOR CENTER SILL WAS FOUND CORRODED.  REMOVED EXISTING SERVICE DOOR CENTER SILL AND CLEANED THE AREA.  INSTALLED NEW SERVICE DOOR SILL.  REPAIR DONE IAW EMB 145 SRM, SRM EMB-145/1142 REV 28, CHAPTER 51-40-02.  (M)
